# SDR ABXA000096

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 995821210
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND STA 756 BULKHEAD CENTER VERTICAL SUPPORT ANGLE CRACKED.  REPAIRED ANGLE IAW DC9 SRM DRAWING NR K05159.
